MAUDE Adverse Event Report: ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS

ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS
Catalog Number 0003630040
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dry Eye(s) (1814); Foreign Body Sensation in Eye (1869); Red Eye(s) (2038); Blurred Vision (2137); Burning Sensation (2146); Phototoxicity (2165); Excessive Tear Production (2235); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported on behalf of a consumer that the consumer experience lacrimation, sensation of scratch sensation, red eyes, eye pain, discharge, dry eye, blurry vision, burning in both eyes.The consumer visited doctor and diagnosed with phototoxicity.The consumer was prescribed with unspecified antibiotics.The current status of the consumer¿s eye was resolved at the time of this report.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record and sterilization record for this lot have been reviewed and found to be in compliance.There was no nonconformity or deviations during the manufacturing process which related to the nature of the complaint.The root cause could not be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer (Section G)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key18022377
Report Number1610287-2023-00046
Device Sequence Number6538575
Product Code LPN
UDI-Device Identifier00300650363402
UDI-Public00300650363402
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K142284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Catalogue Number0003630040
Device Lot Number11UWE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LENS CASE : (B)(6).
Outcome Attributed to Adverse Event Other;
Patient Age28 YR
Patient SexFemale